Publication detail
Stability regions for fractional differential systems with a time delay
ČERMÁK, J. KISELA, T. HORNÍČEK, J.
Original Title
Stability regions for fractional differential systems with a time delay
Type
journal article in Web of Science
Language
English
Original Abstract
The paper investigates stability and asymptotic properties of autonomous fractional differential systems with a time delay. As the main result, necessary and sufficient stability conditions are formulated via eigenvalues of the system matrix and their location in a specific area of the complex plane.
Keywords
fractional delay differential equation; stability; asymptotic behaviour
Authors
ČERMÁK, J.; KISELA, T.; HORNÍČEK, J.
Released
1. 2. 2016
Publisher
Elsevier Science BV
Location
Amsterdam, Netherlands
ISBN
1007-5704
Periodical
Communications in Nonlinear Science and Numerical Simulation
Year of study
31
Number
1-3
State
Kingdom of the Netherlands
Pages from
108
Pages to
123
Pages count
16
URL
BibTex
@article{BUT118698,
author="Jan {Čermák} and Tomáš {Kisela} and Jan {Horníček}",
title="Stability regions for fractional differential systems with a time delay",
journal="Communications in Nonlinear Science and Numerical Simulation",
year="2016",
volume="31",
number="1-3",
pages="108--123",
doi="10.1016/j.cnsns.2015.07.008",
issn="1007-5704",
url="http://www.sciencedirect.com/science/article/pii/S1007570415002555"
}